# SDR EIAA2011221

- Difficulty date: August 25, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN DECK SMOKE DETECTOR 2 INTERMITTENTLY ILLUMINATES NO EVIDENCE OF SMOKE PRESENT.   ITEM PLACED ON DMI 387 PER MEL 26-11 CAT C PLACARDS INSTALLED.  SWAPPED SMOKE DETECTORS 2A AND 3A 2B AND 4A REMOVED AND REPLACED PER MM26-14-02.  ZONE 2 SMOKE DETECTOR SYS.  OP'S CHECK OK PER MM 26-14-02 THIS CLEARS DMI 387.
